How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7371
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I am and had a knee replacement in may 2015. Over the last

Resolved Question:

I am 69 and had a knee replacement in may 2015. Over the last 2 months I have had a couple of episodes of mild dizziness which cleared up in a few days. On Friday past I had a dizzy turn when getting up from bed and it has gradually progressed until today I am scared to stand up, the feeling also comes and goes while I'm lying down. This also happened when I had the mild episodes. I take co codamol for arthritis in my unopened leg and also lodine, an anti inflammatory.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.This seems like Benign Paroxysmal Positional Vertigo (BPPV), the most common cause of dizziness or vertigo in your age group. The cause is small microscopic crystals in the inner ear canals that maintain balance.The symptoms are dizziness while changing positions and postures especially when taking sharp turns, turning neck in either direction abruptly. standing from a seated or lying down position etc.You need to visit your PCP so that he can examine and evaluate this more thoroughly, the treatment is fairly simple, it comprises of a maneuver known as the Epley's maneuver, which can be performed in the physician's office and treats the symptoms effectively, other than that your physician will also prescribe some anti vertigo medication like Prochlorperazine to make sure the symptoms are alleviated.The physician will also rule out other causes of dizziness, this does not seem related to the knee replacement that you have had.Hope this helps.Please do leave a positive rating for the service by clicking on stars on top right corner.Let me know if you have any other queries related to this.Best wishes.
Expert:  Dr Uzair replied 1 year ago.
Let me know if you have further questions.
Dr Uzair and 5 other Medical Specialists are ready to help you